# SDR AWXA200401157

- Difficulty date: September 30, 2004
- Submitted: October 25, 2004
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 57,765 hours, 40,586 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6552988117
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-18 CHECK, A 1 3/16 INCH, CRACK WAS FOUND IN FUSELAGE SKIN AT LOWER FORWARD CORNER OF L-2 DOOR BS 963, STR 17 LT.  MAINTENANCE STOP DRILLED CRACK AT LOWER FORWARD CORNER OF L-2 DOOR BS 963, STR 17 LT.  FABRICATED AN INNER, MIDDLE, AND OUTER PATCH, AND 3 EACH TAPERED FILLERS; INSTALLED REPAIR PARTS IAW B737-300 SRM 53-60-01, FIG 203.
